MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR ELITE; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR ELITE; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888221213
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device¿s insertion guide wire was stuck in the introducer needle lumen during the procedure.The wire could not be manipulated forward and backward.The guide wire was still intact when it was removed with the needle.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The inspection of the photograph showed a kinked wire, however when the product was received there were no issues with the wire and it was not kinked.The visual inspection of the returned product noted that the guide wire, introducer needle and clear tube appeared intact.Pmv performed functional testing; the guide wire was inserted and removed with ease.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAHURKAR ELITE
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key7392426
Report Number3009211636-2018-00103
Device Sequence Number1144168
Product Code MPB
UDI-Device Identifier20884521125701
UDI-Public20884521125701
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K120674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2022
Device Model Number8888221213
Device Catalogue Number8888221213
Device Lot Number1713300169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date04/03/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1